# SDR 02325324

- Difficulty date: November 21, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During overnight maintenance, it was discovered that the L/H aft emergency exit light was inoperative.  Maintenance personnel removed and replaced the lamp in the L/H aft emergency exit light.  An operational check was satisfactory and the aircraft was returned to serivice.
